# SDR HALA2019040400168

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 27,477 hours, 64,462 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42977
- Part serial: 136
- Condition: Unknown
- Location: Anti Skid Sys
- Part time: 2,826 hours, 6,199 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ANTI-SKID FAIL. // REMOVED AND REPLACED BCU PER AMM 37-45-01. RTS TEST PASSED. OK FOR SVC.
